# SDR DALA1021715636

- Difficulty date: September 7, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N536US
- Make and model: Boeing 757251
- Aircraft serial: 26483
- Aircraft time: 45,373 hours, 16,210 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LAYOVER CHECK, MX FOUND THE SEAT 26-30 EMERGENCY PATH LIGHTS, PLUS ROW 29 EMERGENCY EXIT LIGHT INOPERATIVE. MX REPLACED BATTERY PACK M10699. OPS CHECK WAS GOOD.
